# SDR R61A201308230773

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 23,244 hours, 17,261 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 34002210
- Part serial: 006143
- Condition: Inoperative
- Part time: 127 hours, 89 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY BATTERY FAULT WITH BATTERY SWITCH ON.  MX R & R RT INBD EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
